Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 35, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Mar 16, 2007, 3:54 AM EDT for 7 counties in Florida; 12 counties in Georgia. It took effect at Mar 17, 2007, 11:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2007, 3:54 AM EDT (07:54 UTC)
- In effect from
- Mar 17, 2007, 11:00 AM EDT
- Expired
- Mar 17, 2007, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 243 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 160754 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 354 AM EDT FRI MAR 16 2007 FLZ020>025-030>033-035>038-040-162000- /O.UPG.KJAX.FW.A.0037.070317T1500Z-070317T2300Z/ /O.NEW.KJAX.FW.W.0035.070317T1500Z-070317T2300Z/ /O.NEW.KJAX.FW.A.0038.070318T1500Z-070318T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 354 AM EDT FRI MAR 16 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EDT SATURDAY FOR NORTHEAST FLORIDA DUE TO LOW RH VALUES AND STRONG WINDS... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR NORTHEAST FLORIDA DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. IN THE WAKE OF A COLD FRONT DRIER AIR WILL FILTER INTO THE AREA ON SATURDAY AND RELATIVE HUMIDITIES WILL DROP BELOW 35 PERCENT FOR AN ANTICIPATED 6 TO 8 HOURS. IN ADDITION...SUSTAINED NORTHERLY WINDS OF 15 TO 20 MPH ARE ANTICIPATED BY LATE MORNING. SUNDAY...VERY DRY CONDITIONS WILL PERSIST WITH RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT FOR AN EXTENDED PERIOD. WEAKER WINDS ARE EXPECTED AS HIGH PRESSURE NEARS THE AREA. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ GAZ132>136-149>153-162>165-162000- /O.UPG.KJAX.FW.A.0037.070317T1700Z-070317T2300Z/ /O.NEW.KJAX.FW.W.0035.070317T1700Z-070317T2300Z/ /O.NEW.KJAX.FW.A.0038.070318T1700Z-070318T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- 354 AM EDT FRI MAR 16 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT SATURDAY FOR SOUTHEAST GEORGIA DUE TO LOW RH VALUES AND STRONG WINDS... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR INLAND SOUTHEAST GEORGIA DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. IN THE WAKE OF A COLD FRONT DRIER AIR WILL FILTER INTO THE AREA ON SATURDAY AND RELATIVE HUMIDITIES WILL DROP BELOW 25 PERCENT FOR AN ANTICIPATED 4 TO 6 HOURS. IN ADDITION...SUSTAINED NORTHERLY WINDS OF 15 TO 20 MPH ARE ANTICIPATED BY LATE MORNING. SUNDAY...VERY DRY CONDITIONS WILL PERSIST WITH RELATIVE HUMIDITIES DROPPING BELOW 25 PERCENT FOR AN EXTENDED PERIOD. WEAKER WINDS ARE EXPECTED AS HIGH PRESSURE NEARS THE AREA. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ GAZ154-166-162000- /O.UPG.KJAX.FW.A.0037.070317T1700Z-070317T2300Z/ /O.NEW.KJAX.FW.W.0035.070317T1700Z-070317T2300Z/ COASTAL GLYNN-COASTAL CAMDEN- 354 AM EDT FRI MAR 16 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT SATURDAY FOR COASTAL SOUTHEAST GEORGIA DUE TO LOWER RH VALUES AND STRONG WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT SATURDAY. IN THE WAKE OF A COLD FRONT DRIER AIR WILL FILTER INTO THE AREA ON SATURDAY AND RELATIVE HUMIDITIES WILL DROP BELOW 25 PERCENT FOR AN ANTICIPATED 4 TO 6 HOURS. IN ADDITION...SUSTAINED NORTHERLY WINDS OF 15 TO 20 MPH ARE ANTICIPATED BY LATE MORNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ ECZ
4 follow-up statements
000 WWUS82 KJAX 161842 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 242 PM EDT FRI MAR 16 2007 FLZ020>025-030>033-035>038-040-171000- /O.EXT.KJAX.FW.W.0035.070317T1500Z-070318T0000Z/ /O.CON.KJAX.FW.A.0038.070318T1500Z-070318T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 242 PM EDT FRI MAR 16 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM TO 8 PM EDT SATURDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... IN THE WAKE OF A COLD FRONT DRIER AIR WILL FILTER INTO THE AREA ON SATURDAY AND RELATIVE HUMIDITIES WILL DROP BELOW 35 PERCENT FOR AN ANTICIPATED 6 TO 8 HOURS. IN ADDITION...SUSTAINED NORTHWEST WINDS OF 15 TO 20 MPH ARE ANTICIPATED FROM LATE MORNING THROUGH THE AFTERNOON. SUNDAY...VERY DRY CONDITIONS WILL PERSIST WITH RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT FOR AN EXTENDED PERIOD. WEAKER WINDS ARE EXPECTED AS HIGH PRESSURE NEARS THE AREA. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ GAZ132>136-149>153-162>165-171000- /O.CON.KJAX.FW.W.0035.070317T1700Z-070317T2300Z/ /O.CON.KJAX.FW.A.0038.070318T1700Z-070318T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- 242 PM EDT FRI MAR 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT SATURDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... IN THE WAKE OF A COLD FRONT DRIER AIR WILL FILTER INTO THE AREA ON SATURDAY AND RELATIVE HUMIDITIES WILL DROP BELOW 25 PERCENT FOR AN ANTICIPATED 4 TO 6 HOURS. IN ADDITION...SUSTAINED NORTHWEST WINDS OF 15 TO 20 MPH ARE ANTICIPATED FROM LATE MORNING THROUGH THE AFTERNOON. SUNDAY...VERY DRY CONDITIONS WILL PERSIST WITH RELATIVE HUMIDITIES DROPPING BELOW 25 PERCENT FOR AN EXTENDED PERIOD. WEAKER WINDS ARE EXPECTED AS HIGH PRESSURE NEARS THE AREA. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ GAZ154-166-171000- /O.CON.KJAX.FW.W.0035.070317T1700Z-070317T2300Z/ COASTAL GLYNN-COASTAL CAMDEN- 242 PM EDT FRI MAR 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT SATURDAY... IN THE WAKE OF A COLD FRONT DRIER AIR WILL FILTER INTO THE AREA ON SATURDAY AND RELATIVE HUMIDITIES WILL DROP BELOW 25 PERCENT FOR AN ANTICIPATED 4 TO 6 HOURS. IN ADDITION...SUSTAINED NORTHWEST WINDS OF 15 TO 20 MPH ARE ANTICIPATED FROM LATE MORNING THROUGH THE AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ CARROLL
000 WWUS82 KJAX 170655 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 255 AM EDT SAT MAR 17 2007 FLZ020>025-030>032-035>037-040-180000- /O.UPG.KJAX.FW.A.0038.070318T1500Z-070318T2300Z/ /O.NEW.KJAX.FW.W.0036.070318T1500Z-070318T2300Z/ /O.CON.KJAX.FW.W.0035.070317T1500Z-070318T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 255 AM EDT SAT MAR 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING DUE TO LOW RH AND WINDS... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EDT SUNDAY DUE TO LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING. IN THE WAKE OF A COLD FRONT DRIER AIR WILL FILTER INTO THE AREA TODAY AND RELATIVE HUMIDITIES WILL DROP BELOW 35 PERCENT FOR AN ANTICIPATED 6 TO 8 HOURS. IN ADDITION...SUSTAINED NORTHWEST WINDS OF 15 TO 20 MPH ARE ANTICIPATED FROM THIS MORNING THROUGH THE AFTERNOON. SUNDAY...VERY DRY CONDITIONS WILL PERSIST WITH RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT FOR AN EXTENDED PERIOD. WEAKER WINDS ARE EXPECTED AS HIGH PRESSURE NEARS THE AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ033-038-180000- /O.CON.KJAX.FW.W.0035.070317T1500Z-070318T0000Z/ /O.CON.KJAX.FW.A.0038.070318T1500Z-070318T2300Z/ ST JOHNS-FLAGLER- 255 AM EDT SAT MAR 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING DUE TO LOW RH AND WINDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING DUE TO LOW RH... IN THE WAKE OF A COLD FRONT DRIER AIR WILL FILTER INTO THE AREA TODAY AND RELATIVE HUMIDITIES WILL DROP BELOW 35 PERCENT FOR AN ANTICIPATED 6 TO 8 HOURS. IN ADDITION...SUSTAINED NORTHWEST WINDS OF 15 TO 20 MPH ARE ANTICIPATED FROM THIS MORNING THROUGH THE AFTERNOON. SUNDAY...VERY DRY CONDITIONS WILL PERSIST WITH RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT FOR AN EXTENDED PERIOD. WEAKER WINDS ARE EXPECTED AS HIGH PRESSURE NEARS THE AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ GAZ132>136-149>153-162>165-172300- /O.CON.KJAX.FW.W.0035.070317T1700Z-070317T2300Z/ /O.CON.KJAX.FW.A.0038.070318T1700Z-070318T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- 255 AM EDT SAT MAR 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING DUE TO LOW RH... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING DUE TO LOW RH... IN THE WAKE OF A COLD FRONT DRIER AIR WILL FILTER INTO THE AREA TODAY AND RELATIVE HUMIDITIES WILL DROP BELOW 35 PERCENT FOR AN ANTICIPATED 4 TO 6 HOURS. IN ADDITION...SUSTAINED NORTHWEST WINDS OF 15 TO 20 MPH ARE ANTICIPATED FROM THIS MORNING THROUGH THE AFTERNOON. SUNDAY...VERY DRY CONDITIONS WILL PERSIST WITH RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT FOR AN EXTENDED PERIOD. WEAKER WINDS ARE EXPECTED AS HIGH PRESSURE NEARS THE AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ GAZ154-166-172300- /O.EXA.KJAX.FW.A.0038.070318T1700Z-070318T2300Z/ /O.CON.KJAX.FW.W.0035.070317T1700Z-070317T2300Z/ COASTAL GLYNN-COASTAL CAMDEN- 255 AM EDT SAT MAR 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING DUE TO LOW RH... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING DUE TO LOW RH... IN THE WAKE OF A COLD FRONT DRIER AIR WILL FILTER INTO THE AREA TODAY AND RELATIVE HUMIDITIES WILL DROP BELOW 35 PERCENT FOR AN ANTICIPATED 4 TO 6 HOURS. IN ADDITION...SUSTAINED NORTHWEST WINDS OF 15 TO 20 MPH ARE ANTICIPATED FROM THIS MORNING THROUGH THE AFTERNOON. SUNDAY...VERY DRY CONDITIONS WILL PERSIST WITH RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT FOR AN EXTENDED PERIOD. WEAKER WINDS ARE EXPECTED AS HIGH PRESSURE NEARS THE AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ DEESE
000 WWUS82 KJAX 171832 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 232 PM EDT SAT MAR 17 2007 FLZ020>023-030>032-035>037-040-180000- /O.NEW.KJAX.FW.A.0039.070319T1600Z-070319T2200Z/ /O.CON.KJAX.FW.W.0035.000000T0000Z-070318T0000Z/ /O.CON.KJAX.FW.W.0036.070318T1500Z-070318T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST- ALACHUA-PUTNAM-MARION- 232 PM EDT SAT MAR 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE TO LOW RELATIVE HUMIDITY VALUES AND WINDS... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT SUNDAY DUE TO LOW RELATIVE HUMIDITY VALUES... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON DUE TO LOW RELATIVE HUMIDITY VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM THIS EVENING AND A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM SUNDAY. SUNDAY...VERY DRY CONDITIONS WILL PERSIST WITH RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT FOR 4 TO 6 HOURS. WEAKER WINDS ARE EXPECTED AS HIGH PRESSURE NEARS THE AREA. MONDAY...LINGERING DRY AIR WILL ALLOW RELATIVE HUMIDITIES TO DROP BELOW 35 PERCENT OVER INTERIOR SECTIONS OF NORTHEAST FLORIDA. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE WATCHES AND WARNINGS. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ GAZ132>135-149-150-162-163-172300- /O.NEW.KJAX.FW.A.0039.070319T1700Z-070319T2100Z/ /O.CON.KJAX.FW.W.0035.000000T0000Z-070317T2300Z/ /O.CON.KJAX.FW.A.0038.070318T1700Z-070318T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-ATKINSON-WARE-ECHOLS-CLINCH- 232 PM EDT SAT MAR 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RELATIVE HUMIDITY VALUES AND WINDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING DUE TO LOW RELATIVE HUMIDITY VALUES... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON DUE TO LOW RELATIVE HUMIDITY VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. SUNDAY...VERY DRY CONDITIONS WILL PERSIST WITH RELATIVE HUMIDITIES DROPPING BELOW 25 PERCENT FOR ABOUT 4 HOURS. WEAKER WINDS ARE EXPECTED AS HIGH PRESSURE NEARS THE AREA. MONDAY...LINGERING DRY AIR WILL ALLOW RELATIVE HUMIDITIES TO DROP BELOW 25 PERCENT OVER INTERIOR SECTIONS OF SOUTHEAST GEORGIA. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE WATCHES AND WARNINGS. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ024-025-180000- /O.CON.KJAX.FW.W.0035.000000T0000Z-070318T0000Z/ /O.CON.KJAX.FW.W.0036.070318T1500Z-070318T2300Z/ NASSAU-DUVAL- 232 PM EDT SAT MAR 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE TO LOW RELATIVE HUMIDITY VALUES AND WINDS... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT SUNDAY DUE TO LOW RELATIVE HUMIDITY VALUES... SUNDAY...VERY DRY CONDITIONS WILL PERSIST WITH RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT FOR 4 TO 6 HOURS. WEAKER WINDS ARE EXPECTED AS HIGH PRESSURE NEARS THE AREA. MONDAY...LINGERING DRY AIR WILL ALLOW RELATIVE HUMIDITIES TO DROP BELOW 35 PERCENT OVER INLAND SECTIONS OF EXTREME NORTHEAST FLORIDA. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE WARNINGS. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ GAZ136-151>154-164>166-172300- /O.CON.KJAX.FW.W.0035.000000T0000Z-070317T2300Z/ /O.CON.KJAX.FW.A.0038.070318T1700Z-070318T2300Z/ WAYNE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 232 PM EDT SAT MAR 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RELATIVE HUMIDITY VALUES AND WINDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING DUE TO LOW RELATIVE HUMIDITY VALUES... SUNDAY...VERY DRY CONDITIONS WILL PERSIST WITH RELATIVE HUMIDITIES DROPPING BELOW 25 PERCENT FOR AROUND 4 HOURS. WEAKER WINDS ARE EXPECTED AS HIGH PRESSURE NEARS THE AREA. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE WATCHES AND WARNINGS. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ033-038-180000- /O.CON.KJAX.FW.W.0035.000000T0000Z-070318T0000Z/ /O.CON.KJAX.FW.A.0038.070318T1500Z-070318T2300Z/ ST JOHNS-FLAGLER- 232 PM EDT SAT MAR 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE TO LOW RELATIVE HUMIDITY VALUES AND WINDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING DUE TO LOW RELATIVE HUMIDITY VALUES... SUNDAY...VERY DRY CONDITIONS WILL PERSIST WITH RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT FOR AROUND 4 HOURS. WEAKER WINDS ARE EXPECTED AS HIGH PRESSURE NEARS THE AREA. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE WATCHES AND WARNINGS. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ CARROLL
000 WWUS82 KJAX 180011 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 811 PM EDT SAT MAR 17 2007 FLZ020>023-030>032-035>037-040-181100- /O.EXP.KJAX.FW.W.0035.000000T0000Z-070318T0000Z/ /O.CON.KJAX.FW.W.0036.070318T1500Z-070318T2300Z/ /O.CON.KJAX.FW.A.0039.070319T1600Z-070319T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST- ALACHUA-PUTNAM-MARION- 811 PM EDT SAT MAR 17 2007 ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT SUNDAY FOR LOW HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR LOW HUMIDITIES... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT SUNDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. SUNDAY...VERY DRY CONDITIONS WILL PERSIST WITH RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT FOR 4 TO 6 HOURS. WEAKER WINDS ARE EXPECTED AS HIGH PRESSURE NEARS THE AREA. MONDAY...LINGERING DRY AIR WILL ALLOW RELATIVE HUMIDITIES TO DROP BELOW 35 PERCENT OVER INTERIOR SECTIONS OF NORTHEAST FLORIDA. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE WATCHES AND WARNINGS. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ024-025-181100- /O.EXP.KJAX.FW.W.0035.000000T0000Z-070318T0000Z/ /O.CON.KJAX.FW.W.0036.070318T1500Z-070318T2300Z/ NASSAU-DUVAL- 811 PM EDT SAT MAR 17 2007 ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT SUNDAY FOR LOW HUMIDITIES... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT SUNDAY. SUNDAY...VERY DRY CONDITIONS WILL PERSIST WITH RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT FOR 4 TO 6 HOURS. WEAKER WINDS ARE EXPECTED AS HIGH PRESSURE NEARS THE AREA. MONDAY...LINGERING DRY AIR WILL ALLOW RELATIVE HUMIDITIES TO DROP BELOW 35 PERCENT OVER INLAND SECTIONS OF EXTREME NORTHEAST FLORIDA. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE WARNINGS. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ033-038-181100- /O.EXP.KJAX.FW.W.0035.000000T0000Z-070318T0000Z/ /O.CON.KJAX.FW.A.0038.070318T1500Z-070318T2300Z/ ST JOHNS-FLAGLER- 811 PM EDT SAT MAR 17 2007 ...RED FLAG WARNING HAS EXPIRED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR LOW HUMIDITIES... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. SUNDAY...VERY DRY CONDITIONS WILL PERSIST WITH RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT FOR AROUND 4 HOURS. WEAKER WINDS ARE EXPECTED AS HIGH PRESSURE NEARS THE AREA. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE WATCHES AND WARNINGS. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ GAZ132>135-149-150-162-163-181100- /O.CON.KJAX.FW.A.0038.070318T1700Z-070318T2300Z/ /O.CON.KJAX.FW.A.0039.070319T1700Z-070319T2100Z/ COFFEE-JEFF DAVIS-BACON-APPLING-ATKINSON-WARE-ECHOLS-CLINCH- 811 PM EDT SAT MAR 17 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR LOW HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR LOW HUMIDTIES... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. SUNDAY...VERY DRY CONDITIONS WILL PERSIST WITH RELATIVE HUMIDITIES DROPPING BELOW 25 PERCENT FOR ABOUT 4 HOURS. WEAKER WINDS ARE EXPECTED AS HIGH PRESSURE NEARS THE AREA. MONDAY...LINGERING DRY AIR WILL ALLOW RELATIVE HUMIDITIES TO DROP BELOW 25 PERCENT OVER INTERIOR SECTIONS OF SOUTHEAST GEORGIA. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE WATCHES AND WARNINGS. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ GAZ136-151>154-164>166-181100- /O.CON.KJAX.FW.A.0038.070318T1700Z-070318T2300Z/ WAYNE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 811 PM EDT SAT MAR 17 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR LOW HUMIDITIES... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. SUNDAY...VERY DRY CONDITIONS WILL PERSIST WITH RELATIVE HUMIDITIES DROPPING BELOW 25 PERCENT FOR AROUND 4 HOURS. WEAKER WINDS ARE EXPECTED AS HIGH PRESSURE NEARS THE AREA. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE WATCHES AND WARNINGS. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ ENYEDI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Mar 16, 2:30 AM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Mar 16, 2:30 AM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 AM EDT FRI MAR 16 2007
...RAIN TODAY FOLLOWED BY COOLER TEMPERATURES THIS WEEKEND...
.SHORT TERM...UPPER SHORTWAVE TROUGH OVER THE FLORIDA PANHANDLE
MOVING EAST IS CURRENTLY PRODUCING SEVERAL AREA OF SHOWERS AND
ISOLATED THUNDERSTORMS OVER S GA-N FL. STRONGEST ACTIVITY IS OVER
S GA JUST EAST OF TROUGH AXIS. TROUGH AXIS WILL PUSH INTO THE
SUWANNEE VALLEY OF N FL BY 12Z POSSIBLY PRODUCING ANOTHER MCS FROM
THE EASTERN GULF ACROSS N FL EARLY THIS MORNING. INSTABILITY IS
WEAK OVER LAND BUT AN ISOLATED STRONG THUNDERSTORM IS A
POSSIBILITY PRODUCING SMALL HAIL AND GUSTY WINDS. ADDITIONAL
SHOWER AND TSTM ACTIVITY POSSIBLE THIS AFTERNOON WITH DAYTIME
HEATING AND APPROACH OF NORTHERN STREAM UPPER TROUGH AND SURFACE
COLD FRONT. PRECIP COVERAGE SHOULD BE LESS THIS AFTERNOON DUE TO
DRIER AIR ADVECTING IN ALOFT. MUCH COOLER AND BREEZY CONDITIONS ON
SATURDAY AS LOW PRESSURE MOVES UP THE EAST COAST AND DEEPENS WHICH
WILL TIGHTEN PRESSURE GRADIENT. WINDS DROP OFF SATURDAY NIGHT
WHICH WILL LOWER TEMPERATURES INTO THE 30S OVER INLAND AREAS. WITH
A MUCH DRIER AIRMASS OVER THE AREA A BRIEF LIGHT FREEZE IS
POSSIBLE OVER INTERIOR SE GA AND THE SUWANNEE VALLEY SUNDAY
MORNING.
.LONG TERM...MONDAY THROUGH THURSDAY...RISING HEIGHTS WITH AN
EASTERLY LOW LEVEL FLOW WILL BE ESTABLISHED THROUGH THE PERIOD.
STRONG SURFACE HIGH PRESSURE WILL BE REINFORCED TO THE NORTH ON
WEDNESDAY WHICH WILL INCREASE THE EASTERLY FLOW. TEMPERATURES WILL
BE BACK TO NEAR CLIMO LEVELS. COASTAL SHOWERS POSSIBLE BY MID
WEEK BUT WILL KEEP FORECAST DRY AS GUIDANCE POPS ARE TOO LOW.
&&
.AVIATION...VFR CONDITIONS WILL DOMINATE...BUT WILL CONTINUE TEMPO
GROUPS FOR MVFR/IFR CONDITIONS...ESPECIALLY BETWEEN 09Z AND 18Z IN
RESPONSE TO SHOWERS AND EMBEDDED THUNDERSTORMS MOVING ACROSS THE
REGION. RAIN WILL LIKELY END WITH FRONTAL PASSAGE LATE THIS
AFTERNOON.
&&
.MARINE...WILL CONTINUE SCA FOR OFFSHORE LEGS THROUGH AROUND
MIDNIGHT ON SUNDAY...WITH MARGINAL CONDITIONS ASSOCIATED WITH
SOUTHERLY FLOW. ONCE COLD FRONT PUSHES THROUGH LATE THIS AFTERNOON
AND EVENING...HIGHER CONFIDENCE FOR SCA CONDITIONS DUE TO STRONG
COLD AIR ADVECTION PATTERN MOVING OVER WARM OCEAN TEMPS.
WILL ALSO INCLUDE SCA HEADLINES FOR NEARSHORE LEGS FRIDAY NIGHT
THROUGH SATURDAY MORNING FOR MARGINAL CONDITIONS.
CONDITIONS WILL BEGIN TO RELAX SUNDAY NIGHT BUT RESPITE WILL BE
SHORT-LIVED AS LONG FETCH OF MODERATE TO STRONG EASTERLY WINDS WILL
IMPACT THE AREA BY MID-WEEK.
&&
.FIRE WEATHER...NO RED FLAGS TODAY WITH BENEFICIAL RAINFALL...BUT
RELIEF WILL BE SHORT-LIVED WITH STRONG COLD FRONT PUSHING THROUGH
LATE THIS AFTERNOON/EVENING. MUCH DRIER CONDITIONS ARE IN STORE THIS
WEEKEND WITH SLIGHT IMPROVEMENT EARLY NEXT WEEK. SATURDAY...HAVE
UPGRADED FIRE WEATHER WATCH TO RED FLAG WARNING ALL ZONES.
SUNDAY...WILL POST FIRE WEATHER WATCH FOR MOST OF JAX FIRE WEATHER
REGION.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 75 39 64 33 / 60 20 0 0
SSI 74 49 62 41 / 60 20 0 0
JAX 78 46 64 35 / 60 20 0 0
SGJ 76 52 62 46 / 60 20 0 0
GNV 80 45 66 36 / 60 20 0 0
OCF 80 46 66 36 / 60 20 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM TO 7 PM EDT SATURDAY FOR ALACHUA-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
GA...RED FLAG WARNING FROM 1 PM TO 7 PM EDT SATURDAY FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-
ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-
WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 2 AM EDT SUNDAY FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 10 AM EDT
SATURDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT
20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
ZIBURA/ZAPPE/Hazardous weather outlook, Mar 15, 3:00 PM EDT, 12 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 300 PM EDT THU MAR 15 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-161000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 300 PM EDT THU MAR 15 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED THUNDERSTORMS ARE POSSIBLE THE REMAINDER OF THE AFTERNOON AND EVENING HOURS. SOME OF THESE THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND DANGEROUS CLOUD TO GROUND LIGHTNING. ADDITIONAL SHOWERS AND STORMS ARE EXPECTED AFTER MIDNIGHT WITH LOCALLY HEAVY POSSIBLE TOWARD SUNRISE MAINLY OVER THE SUWANNEE VALLEY AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY ASSOCIATED WITH FRONTAL PASSAGE. THESE STORMS MAY FORM INTO A SQUALL LINE. ISOLATED STORMS COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL WITH LOCALLY HEAVY RAIN POSSIBLE AS WELL THROUGH EARLY AFTERNOON. THERE WILL BE A HIGHER THAN NORMAL FIRE DANGER SATURDAY AND SUNDAY DUE TO LOW RELATIVE HUMIDITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. MZ/ARS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 3:54 AM EDT | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 47 hr |
| Mar 16, 10:36 AM EDT | Tornado Warning | JAX | Flagler | 24 min |
| Mar 16, 10:43 AM EDT | Special Marine Warning | JAX | 47 min | |
| Mar 16, 11:29 AM EDT | Special Marine Warning | JAX | 61 min |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.